# SDR 2015FA0000258

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: General aviation
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- Aircraft time: 6,897 hours, 10,181 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1U1490016
- Part serial: T43897H
- Condition: Tumbles
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FIVE MINUTES INTO FLIGHT, THE PILOT OBSERVED THE RT ATTITUDE INDICATOR TUMBLED,  MADE 180 DEGREE TURN BACK TO MAINTENANCE BASE.  ATTITUDE INDICATOR STOPPED ITS TUMBLE AND RIGHTED ITSELF. MX PERFORMED OPS CHECK, FOUND NO DEFECTS NOTED AND COULD NOT DUPLICATE ATTITUDE INDICATOR TUMBLE.  REPLACED ATTITUDE INDICATOR AND PERFORMS OPS/LEAK CHECK NO DEFECTS NOTED.
